# SDR SIMA200433603

- Difficulty date: November 29, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 7,302 hours, 7,247 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69133
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE EMERGENCY LIGHTS DID NOT WORK DURING TEST FROM FLIGHT ATTENDANT PANEL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY PACK AND POWER SUPPLY IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502113) (K)
